# SDR ASAA9980192

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Failed
- Location: Row 23
- Component: Gulton
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 23 WAS FOUND INOPERATIVE.  REPLACED DEFECTIVE LAMP MODULE AND OPERATED NORMALLY.   (X)
